# SDR CALA2025031102694

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 33,516 hours, 3,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH #4 DOOR SLIDE EMERGENCY LT INOP. REPLACED FUSE ON EMER PWR SUPPLY(M33405) AND CHKD OK.
